# SDR DHL2008765027

- Difficulty date: January 11, 2008
- Submitted: March 23, 2008
- Operation: Air carrier
- Aircraft: N765AT
- Make and model: Boeing 727264
- Aircraft serial: 23014
- Aircraft time: 55,554 hours, 29,955 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Cracked
- Location: Nr 3 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, NR 3 SPOILER NR 3 HINGE CUT OUT ON LT WING TRAILING EDGE IS CRACKED.  STOP DRILLED CRACK 0.250 IAW SRM 51-10-1.  FABRICATED DOUBLER REPAIR IAW SRM 51-20-1, 51-30-5 AND 57-30-4 FIG 10.  ALODINED AND PRIMED DOUBLER AND AREA IAW SRM 51-10-2.  INSTALLED DOUBLER REPAIR IAW SRM 57-30-4 FIG 10 AT NR 3 SPOILER NR 3 HINGE CUT OUT.
